Doctor insights on:
Symptoms Of Liver Toxicity
With liver toxicity will their be other symptoms other than just abominal pain like vomiting, jaundice, appetite loss, etc?
For bad cases no: Most drugs and supplements are processed by the liver and can rarely lead to mild changes in liver proteins measured in blood samples. These are asymptomatic changes and usually do not cause long term damage. Most severe cases of liver toxicity make you terrible sick forcing a visit to a doctor. ...Read more
This organ plays a major role in metabolism and has a number of functions in the body, including glycogen storage, decomposition of red blood cells, plasma protein synthesis, hormone production, and detoxification. It lies below the diaphragm in the abdominal-pelvic region of the abdomen. It produces bile, an alkaline compound which aids in digestion via the emulsification of ...Read more
Usually not: If you have a rash, get it seen and diagnosed by an evidence-based physician. Jaundice and the purpuric lesions of liver failure are very familiar to scientific medicine. Somebody who tells you that your acne, ringworm, other superficial fungus, or psoriasis are from "toxic liver" is scamming you. ...Read more
We're can I have a powdered product tested that I think may be responsible for causing my drug indused toxic liver.?
Toxic liver?: What do you mean by toxic liver. You should be careful of the hundreds of scoundrels trying to get you to by their latest greatest lever detoxification bs. Go to your doctor and have him test your liver, then go from there. ...Read more
Liver toxic: Most medications ( eg. Tylenol, cholesterol pills) are metabolized by the liver and most toxic ingested material too. Alcoholic bevenrages is the most common toxic to the liver, viruses like hepatitis b or c too. Dont come to my mind now but not many associations with colon disorders. Obviously cancer in the colon may metastasize(move) to the liver. ...Read moreSee 1 more doctor answer
Any Time-See Below: Inh hepatotoxicity can occur at any time during treatment but generally occurs after weeks to months of therapy rather than days to weeks after treatment has begun. Note 15% of patients who take inh have asymptomatic minor elevations of liver transaminases that usually resolves even with continued therapy and is not considered inh hepatitis. ...Read more
No: Not toxic..Not Helpful Another "Health Supplement" with questionable benefit at all. $$$ spent on NONSENCE. There are no scientifically based medical studies showing benefits from this latest of expensive dietary supplements Be Healthy...and Smart! Save your $$$$ Hope this helps Dr Z ...Read more
- Talk to a doctor live online for free
- How long do the symptoms of vitamin b6 toxicity last?
- Right-sided pain, fatigue, and elevated liver enzymes
- Liver cancer end of life symptoms
- Ask a doctor a question free online
- Symptoms of an unhealthy liver
- The signs symptoms of mild diffuse fatty infiltration in the liver
- Early symptoms of liver cancer in women
- Symptoms of liver failure due to cancer
- Talk to a hepatologist online for free